# SDR SWAA2023091990889

- Difficulty date: August 16, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 64,361 hours, 38,208 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT RIB #4 STIFFENER #4 LOWER SIDE AT RIGHT HORIZONTAL STAB<[01] ACCOMPLISHED REPAIR AT RIB #4 STIFFENER #4 LOWER SIDE AT RIGHT HORIZONTAL STABILIZER PER SRM 55-10-09-2R-5 REPAIR 5;[02] VERIFIED REPAIR INSTALLED AT R/H STAB RIB #4; STIFFENER #4.
